RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2012, Volume 76, Issue 6, Pages 39–44 (Mi izv7862)  

This article is cited in 4 scientific papers (total in 4 papers)

A note on coverings with special fibres and monodromy group $S_{d}$

F. Vetro


Abstract: We consider branched coverings of degree $d$ over $Y$ with monodromy group $S_{d}$, $k$ points of simple branching, $n-k$ special points and fixed branching data at the special points, where $Y$ is a smooth connected complex projective curve of genus $g\ge1$, and $n$$k$ are integers with $n>k>0$. We prove that the corresponding Hurwitz spaces are irreducible if $k>3d-3$.

Keywords: Hurwitz spaces, special fibres, branched coverings, monodromy, braid moves.

DOI: https://doi.org/10.4213/im7862

Full text: PDF file (415 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2012, 76:6, 1110–1115

Bibliographic databases:

UDC: 512.772.5+515.162.8
MSC: Primary 14H30; Secondary 14H10
Received: 08.08.2011

Citation: F. Vetro, “A note on coverings with special fibres and monodromy group $S_{d}$”, Izv. RAN. Ser. Mat., 76:6 (2012), 39–44; Izv. Math., 76:6 (2012), 1110–1115

Citation in format AMSBIB
\Bibitem{Vet12}
\by F.~Vetro
\paper A note on coverings with special fibres and monodromy group $S_{d}$
\jour Izv. RAN. Ser. Mat.
\yr 2012
\vol 76
\issue 6
\pages 39--44
\mathnet{http://mi.mathnet.ru/izv7862}
\crossref{https://doi.org/10.4213/im7862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3074416}
\zmath{https://zbmath.org/?q=an:1258.14035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012IzMat..76.1110V}
\elib{http://elibrary.ru/item.asp?id=20359153}
\transl
\jour Izv. Math.
\yr 2012
\vol 76
\issue 6
\pages 1110--1115
\crossref{https://doi.org/10.1070/IM2012v076n06ABEH002616}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312670100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871579008}


Linking options:
  • http://mi.mathnet.ru/eng/izv7862
  • https://doi.org/10.4213/im7862
  • http://mi.mathnet.ru/eng/izv/v76/i6/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, V. M. Kharlamov, “Covering semigroups”, Izv. Math., 77:3 (2013), 594–626  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. F. Vetro, “On the irreducibility of Hurwitz spaces of coverings with an arbitrary number of special points”, Filomat, 27:8 (2013), 1463–1471  crossref  mathscinet  zmath  isi  scopus
    3. V. Kanev, “Irreducible components of Hurwitz spaces parameterizing Galois coverings of curves of positive genus”, Pure Appl. Math. Q., 10:2 (2014), 193–222  crossref  mathscinet  zmath  isi  scopus
    4. F. Vetro, “On coverings with special points and monodromy group a Weyl group of type $\mathcal B_d$”, Filomat, 28:2 (2014), 275–284  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:214
    Full text:46
    References:38
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019